# SDR SWAA2020081002532

- Difficulty date: July 21, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DAMAGE AT BS 260 / TRIMED OUT DAMAGE SECTION AT FLIGHT DECK FLOOR WEB BS 260 PER REF. EA NO 1-A53-33179 REV 1. FABRICATED REPAIR PARTS REPLACEMENT WEB; - 2 DOUBLER; -3 DOUBLER AND INSTALLED REPAIR PARTS PER REF. EA 1-A53-33179 REV 1 FOR DETAILS OF ALL WORK COMPLETED SEE SA-M 326 ATTACHED LEAK CHECK WILL BE ACCOMPLISHED ON T/C J721-00-00-01.
